# SDR USAA2009090392336

- Difficulty date: July 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 6546810501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER FLANGE OF CROSS BEAM AT BS 967 BETWEEN LBL 28 TO RBL 30.  REPAIRED UPPER FLANGE OF CROSS BEAM AT BS 967 BETWEEN LBL28 TO RBL 30 IAW B737 SRM 53-00-51 REPAIR 2.
